# SDR 95ZZZW705

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N42086
- Make and model: Doug DC-8-62
- Aircraft serial: 46132
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 310.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND EVIDENCE OF CORROSION AT RIGHT LEADING EDGE XFS 182.500.  CORROSION FOUND IS BEYOND LIMIT.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER USING CLAD 7075-T6.071.  PICKED UP EXISTING ATTACHMENT WHERE POSSIBLE. ALL WORK DONE PER EO NR ARW 950037-75/76.  CORROSION FOUND WAS LEVEL II.  (W)
